# SDR SWAA2023091288134

- Difficulty date: August 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN SEAT TRACK HAS CORROSION ON TOP OF CROWN AND WELL; BS 480+7; 597+13; 706+6; 727+14; RBL 25; WL 208 FAULT GENERATED IN ERROR. CORROSION BS ON SEPERATE TRACKS.<[01] FAULT RAISED IN ERROR. DAMAGE CORRECTED ON CCN: TTG8Q00MRHVJ AND TTG8Q00MRJS1;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
